MAUDE Adverse Event Report: MPRI ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MPRI ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 3387S-40
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that water was found leaking from the tip of the lead during surgery.A new lead was replaced on the same day and the operation was completed.The issue was resolved at the time of this report.No symptoms were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that it was unknown if the water leaking from the lead tip affected it's function or therapeutic effect.
 
Additional Manufacturer Narrative
H3.Analysis of the lead (lot: va2v31r) found a short between circuits/conductors in the body of the lead; consistent with explant o verstress/damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19681988
Report Number2649622-2024-17853
Device Sequence Number6851474
Product Code MRU
UDI-Device Identifier00763000274320
UDI-Public00763000274320
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA2V31R
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/08/2024
09/18/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/25/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale